Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 65, NWS Springfield, MO

June 9, 2009Barry County, McDonald County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2009, 10:59 PM CDT for Barry County, McDonald County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 10:59 PM CDT (03:59 UTC)
Expired
Jun 10, 2009, 5:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, McDonald County, MO

The radar

The Springfield radar (KSGF), 103 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1799 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1799 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 100359
FFWSGF
MOC009-119-101000-
/O.NEW.KSGF.FF.W.0065.090610T0359Z-090610T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT WEDNESDAY.

* AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WITH RATES NEAR 
  1 INCH PER HOUR ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

  AT 1030 PM...MINOR PONDING OF WATER ON ROADS WAS REPORTED IN NOEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3650 9462 3676 9463 3675 9416 3675 9359
      3649 9360 3648 9457

$$

KARDELL
1 follow-up statement
000 
WGUS73 KSGF 100951
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
451 AM CDT WED JUN 10 2009

MOC009-119-101000-
/O.EXP.KSGF.FF.W.0065.000000T0000Z-090610T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BARRY MO-MCDONALD MO-
451 AM CDT WED JUN 10 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR MCDONALD AND
SOUTHERN BARRY COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3650 9462 3676 9463 3675 9416 3675 9359
      3649 9360 3648 9457

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:10 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Jun 9, 6:10 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT TUE JUN 9 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A QUICK UPDATE FOR THE MESOSCALE SITUATION STILL UNFOLDING.
UPDRAFTS OVER SOUTHWEST MISSOURI HAVE SHOWN A SLIGHT DOWN TREND IN
INTENSITY OVER THE PAST HOUR BUT A FEW SEVERE STORMS REMAIN WHERE
JUICY SURFACE PARCELS CAN STILL BE INGESTED. FOR ALL INTENTS AND
PURPOSES...THE FRONTAL BOUNDARY IN QUESTION FOLLOWS A WAVY LINE
ROUGHLY FROM COLUMBUS THROUGH NIXA...AND INTO EMINENCE. THE
ATMOSPHERE HAS STABALIZED CONSIDERABLY NORTH OF THE BOUNDARY.

AN UPPER LEVEL DISTURBANCE HAS BEGUN TO MOVE ACROSS THE PLAINS AND
HAS PROVIDED ENOUGH LIFT...ALONG WITH LOCALIZED CONVERGENCE...TO
INITIATE THUNDERSTORMS IN THE WARM SECTOR OVER NORTHEAST OKLAHOMA
AND SOUTHEAST KANSAS. THE WARM FRONT HAS SURGED BACK NORTH IN THIS
AREA WITH THE LACK OF CLOUD COVER...AND THIS UNSTABLE AIRMASS IS
LIKELY TO PUSH BACK INTO PORTIONS OF SOUTHWEST MISSOURI AND
EXTREME SOUTHEAST KANSAS THIS EVENING. LOW LEVEL WIND SHEAR WILL
BE ON THE INCREASE FROM NOW THROUGH MIDNIGHT...AND MAY REINTRODUCE
A TORNADIC THREAT WHERE SURFACE INSTABILITY IS MAINTAINED.

IN TERMS OF FLOODING...SOME AREAS HAVE RECEIVED IMPRESSIVE
RAINFALL OF 2 TO 4 INCHES. MUCH OF THIS FELL RAPIDLY WITH REPORTS
OF 1.5 INCHES PER HOUR AND GREATER. ANY ADDITIONAL RAINFALL WILL
OBVIOUSLY AGGREVATE THIS SITUATION...AND THE NEW STORMS SHOULD
CONTINUE TO BE EFFICIENT RAIN PRODUCERS UNDER THE HEAVIER CORES.

BARJENBRUCH

&&

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION STILL FIRING ALONG WARM
FRONT/OUTFLOW BOUNDARIES ACROSS THE AREA. CURRENTLY AFFECTING THE
JLN TERMINAL AND WILL MOVE INTO THE SGF AREA BY 00Z. ADDITIONAL
CONVECTION DEVELOPING OUT IN THE PLAINS WEST OF THE AREA AND COULD
AFFECT THE JLN/SGF AREAS LATER TONIGHT. HAVE CEILINGS DROPPING TO
AROUND 1500 IN CONVECTION AND VISIBILITIES DOWN TO 1SM. HAVE
CONTINUED WIND SHEAR LATE TONIGHT INTO EARLY WEDNESDAY AS LOW
LEVEL JET DEVELOPS OVER THE REGION LATE TONIGHT.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 10:53 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1053 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110400-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1053 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS
SOUTHERN MISSOURI OVERNIGHT. THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS
OF 60 MPH AND ISOLATED TORNADOES. COMMUNITIES SOUTH OF A LINE FROM
NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS WILL BE MOST IMPACTED
BY THESE SEVERE THUNDERSTORMS. TORRENTIAL RAINFALL WILL ACCOMPANY
THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT
OVER SOUTHERN MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING
LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE
AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE
POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN
MISSOURI.

THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE
REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF
THUNDERSTORMS TO THE AREA EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR COMMUNITIES
SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS.
SEVERE THUNDERSTORMS COULD ONCE AGAIN MOVE NORTH BY SUNRISE AND
SPOTTER ACTIVATION MAY BE NEEDED NORTH OF THIS LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 9, 10:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     8 W PURDY               36.82N  94.07W
06/09/2009  E70 MPH          BARRY              MO   LAW ENFORCEMENT

            PEA SIZE HAIL

&&

KARDELL
Local storm report, Jun 9, 10:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     7 E PINEVILLE           36.59N  94.26W
06/09/2009                   MCDONALD           MO   EMERGENCY MNGR

            TREES DOWN ON HIGHWAY K BLOCKING ROAD

&&

KARDELL
Local storm report, Jun 9, 10:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             1 W GOODMAN             36.74N  94.42W
06/09/2009  E1.50 INCH       MCDONALD           MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jun 9, 10:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     3 S FAIRVIEW            36.77N  94.09W
06/09/2009                   NEWTON             MO   LAW ENFORCEMENT

            HOUSE DESTROYED

&&

KARDELL
Local storm report, Jun 9, 10:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             WEIR                    37.31N  94.77W
06/09/2009  E0.70 INCH       CHEROKEE           KS   TRAINED SPOTTER

&&

KARDELL
Local storm report, Jun 9, 10:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             ORONOGO                 37.19N  94.47W
06/09/2009  E0.88 INCH       JASPER             MO   TRAINED SPOTTER

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTFlash Flood WarningSGFShannon, Texas4 hr
Jun 9, 7:23 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 9, 7:39 PM CDTTornado WarningSGFOregon66 min
Jun 9, 8:05 PM CDTFlash Flood WarningSGFHowell, Oregon, Shannon5 hr
Jun 9, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper62 min
Jun 9, 8:49 PM CDTTornado WarningSGFBarton, Jasper42 min
Jun 9, 8:58 PM CDTFlash Flood WarningSGFBarton, Jasper, Vernon11 hr
Jun 9, 9:13 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Dent, Hickory, Howell and 8 more11 hr
Jun 9, 9:14 PM CDTSevere Thunderstorm WarningSGFNewton61 min
Jun 9, 9:48 PM CDTSevere Thunderstorm WarningSGFMcDonald57 min
Jun 9, 10:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton62 min
Jun 9, 10:33 PM CDTTornado WarningSGFBarry39 min
Jun 9, 10:37 PM CDTSevere Thunderstorm WarningSGFStone53 min
Jun 9, 10:46 PM CDTTornado WarningSGFStone, Taney34 min
Jun 10, 1:32 AM CDTSevere Thunderstorm WarningSGFVernon44 min
Jun 10, 1:48 AM CDTSevere Thunderstorm WarningSGFCedar72 min
Jun 10, 2:19 AM CDTSevere Thunderstorm WarningSGFDade, Polk86 min
Jun 10, 2:56 AM CDTSevere Thunderstorm WarningSGFDallas, Greene47 min
Jun 10, 3:12 AM CDTSevere Thunderstorm WarningSGFWebster48 min
Jun 10, 3:46 AM CDTSevere Thunderstorm WarningSGFPolk27 min
Jun 10, 3:52 AM CDTSevere Thunderstorm WarningSGFWright43 min
Jun 10, 3:58 AM CDTFlash Flood WarningSGFPolk6 hr
Jun 10, 7:52 AM CDTAreal Flood WarningSGFVernon9 hr
Jun 10, 7:58 AM CDTAreal Flood WarningSGFCamden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more9 hr
Jun 10, 9:57 AM CDTAreal Flood WarningSGFPolk7 hr
Jun 10, 11:47 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more18 hr
Jun 10, 5:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright68 min
Jun 10, 5:10 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 5:20 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper55 min
Jun 10, 5:26 PM CDTFlash Flood WarningSGFBarton4 hr
Jun 10, 5:31 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 10, 5:34 PM CDTSevere Thunderstorm WarningSGFJasper42 min
Jun 10, 5:36 PM CDTTornado WarningSGFSt. Clair, Vernon54 min
Jun 10, 5:53 PM CDTTornado WarningSGFVernon41 min
Jun 10, 6:03 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence40 min
Jun 10, 6:03 PM CDTTornado WarningSGFBenton57 min
Jun 10, 6:13 PM CDTTornado WarningSGFHickory, St. Clair62 min
Jun 10, 6:16 PM CDTTornado WarningSGFDade35 min
Jun 10, 6:20 PM CDTSevere Thunderstorm WarningSGFCedar31 min
Jun 10, 6:22 PM CDTTornado WarningSGFMorgan53 min
Jun 10, 6:25 PM CDTFlash Flood WarningSGFCedar, St. Clair5 hr
Jun 10, 6:25 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas53 min
Jun 10, 6:32 PM CDTTornado WarningSGFHowell, Shannon, Texas33 min
Jun 10, 6:32 PM CDTTornado WarningSGFSt. Clair40 min
Jun 10, 6:33 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more39 min
Jun 10, 6:43 PM CDTTornado WarningSGFMiller62 min
Jun 10, 6:50 PM CDTTornado WarningSGFHickory, Polk25 min
Jun 10, 6:54 PM CDTTornado WarningSGFBenton46 min
Jun 10, 6:58 PM CDTTornado WarningSGFMorgan50 min

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.